RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 3(243), Pages 195–196 (Mi umn2651)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A homotopy classification of shifts of a closed curve close to itself

E. M. Gorelik


Full text: PDF file (231 kB)

English version:
Russian Mathematical Surveys, 1985, 40:3, 231–232

Bibliographic databases:

MSC: 55P15, 14H50, 55Q45
Received: 28.09.1983

Citation: E. M. Gorelik, “A homotopy classification of shifts of a closed curve close to itself”, Uspekhi Mat. Nauk, 40:3(243) (1985), 195–196; Russian Math. Surveys, 40:3 (1985), 231–232

Citation in format AMSBIB
\Bibitem{Gor85}
\by E.~M.~Gorelik
\paper A homotopy classification of shifts of a~closed curve close to itself
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 3(243)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn2651}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=795190}
\zmath{https://zbmath.org/?q=an:0583.57019|0634.57017}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40Q.231G}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 3
\pages 231--232
\crossref{https://doi.org/10.1070/RM1985v040n03ABEH003596}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985A935700012}


Linking options:
  • http://mi.mathnet.ru/eng/umn2651
  • http://mi.mathnet.ru/eng/umn/v40/i3/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:131
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019